# SDR AUS20020289

- Difficulty date: March 27, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Swrngn SA227*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Part number: KRP5064B
- Condition: Missing
- Location: Landing Gear Ret
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR UPLOCK ROLLER MISSING. SUSPECT ATTACHMENT BOLT SHEARED.
